# SDR AALA202007099013

- Difficulty date: June 19, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 34,229 hours, 13,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR HALF MOON WEB AT BS 1018 AND RBL 31.  REPAIRED WEB PER SRM 57-70-51-1A.
